# SDR REXA201100474

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 9,124 hours, 6,529 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Part number: AS3582038
- Condition: Damaged
- Location: Ac Bay
- Part time: 9,124 hours, 6,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING.  FOUND PROTUDING O-RING IN LEFT ACM DUCT AND LEAKING AIR.  REMOVED AND REPLACED O-RING IN L ACM AND LEAK TEST GOOD PER CRJ-900 AMM 21-51-00.
